U.S. doctors online nowAsk doctors free
Beaverton, OR
A 59-year-old male asked:

Last night i unwisely took five otc sleeping pills (unisom). today my head feels heavy and dizzy. is there anything i can do, or just wait?

1 doctor answer6 doctors weighed in
Dr. Rex Mahnensmith
A Verified Doctoranswered
undefined 44 years experience
Unisom: This med contains benadryl (diphenhydramine) or doxylamine. Both are antihistamines. Effect will wearoff in a half day or so. There is no antidote. Be very careful trying to drive. You will be a bit impaired.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.